Эффективные R-множества и трансфинитные продолжения рекурсивных иерархий

В. Амстиславский

Fundamenta Mathematicae (1970)

  • Volume: 68, Issue: 1, page 61-86
  • ISSN: 0016-2736

How to cite

top

Амстиславский, В.. "Эффективные R-множества и трансфинитные продолжения рекурсивных иерархий." Fundamenta Mathematicae 68.1 (1970): 61-86. <http://eudml.org/doc/214236>.

@article{Амстиславский1970,
author = {Амстиславский, В.},
journal = {Fundamenta Mathematicae},
language = {rus},
number = {1},
pages = {61-86},
title = {Эффективные R-множества и трансфинитные продолжения рекурсивных иерархий},
url = {http://eudml.org/doc/214236},
volume = {68},
year = {1970},
}

TY - JOUR
AU - Амстиславский, В.
TI - Эффективные R-множества и трансфинитные продолжения рекурсивных иерархий
JO - Fundamenta Mathematicae
PY - 1970
VL - 68
IS - 1
SP - 61
EP - 86
LA - rus
UR - http://eudml.org/doc/214236
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.